# SDR SWAA2015060340319

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,041 hours, 50,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN CRACKED AT LOWER HINGE CUT OUT.  REPAIRED SKIN IAW EA.
